... insomnia with first dose so had to add a sleeping aid. Still takes about 1 1/2 hrs to fall asleep with first does. Am so exhausted still during the day. Anyone else have this problem? Also, lots of tingling in my feet non-stop
I've been on it 3 months now - still so tired during the day. Was told it would take time to erase my sleep debt. I am taking 4.0 one time per night and sleeping 7-8 hours, though it does take 30 minutes at times to fall asleep. I'm sorry it isn't helping you - you are at the max dose. Do you take a medication to help you stay awake during the day? I've tried several and they just weren't worth the side effects. What is the cause of your sleep problems? Mine is REM Behavior Disorder. I had a 106 degree fever for two days when I was 20 years old and had brain damage.
As far as the tingling in your feet, I have neuropathy in my legs - nerve damage from a fall. They drive my crazy! Are you a diabetic or have you had any back injuries? Sure wish I could help you with the Xyrem. How much does it cost for you? My insurance is paying the $4,000 to $8,000 per month. I only have a copay of $17. Absolutely amazing!! Regards - EJ23
- Xyrem Information for Consumers
- Xyrem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xyrem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Last night was my first dose of Prozac 20mg I was up until 3am it caused severe insomnia. Has anyone
Posted 18 Jan 2014 • 6 answers
Posted 8 Jun 2017 • 0 answers
My venlafaxine dose has been increased by 36.5mg, (previous 225mg), will this stop natural grieving?
Posted 8 Aug 2017 • 1 answer
Posted 25 Sep 2017 • 0 answers